Lory

by Lory
(Arizona)

My 13 year old granddaughter has severe headaches . I purchased your cream and have her using 1pump every evening. The headaches went away and she was feeling much better. The headaches have come back. Should she go to the dr and quit the progesterone cream or is she not using enough. I use your cream and it has made a world of difference. She has been using every day for a month.
Thank you I’m advance for your advise.

Comments for Lory

Click here to add your own comments

Jan 02, 2022
Lory
by: Joy

Hi Lory

I am delighted that Natpro helped your daughter's headaches. I am also delighted to hear that Natpro has helped you too. However she is not using enough progesterone. Also as mentioned many times on this website, progesterone should be used no less than twice a day. Half in the morning and the other half at night. Please get her to add one pump in the morning making that 100mg per day. Progesterone is an excellent anti-inflammatory, I am sure that I explained this already. Get her to rub some Natpro at the back of her neck and up her temples. This should help to ease the pain. There is strong evidence that one reason for Headaches is hormonal. She is 13 and right now a little war is taking place in her body.

I always suggest that the cream is used every day when dealing with adverse symptoms. Once the condition improves, then and only then can progesterone be used by following a regular monthly cycle i.e. luteal phase.

Good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...